LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Burning in both lower legs and other stuff what gives?

 - UBBFriend: Email this page to someone!    
Author Topic: Burning in both lower legs and other stuff what gives?
average joe
LymeNet Contributor
Member # 26091

Icon 1 posted      Profile for average joe     Send New Private Message       Edit/Delete Post   Reply With Quote 
Have terrible burning in both lower legs. Currently on malerone for babs cipro for bart and mino to keep the chetes in check i guess.

This burning was one of first symptoms when starting out 2 years ago. It had gone away with treatment but now back.

Ive also noticed returning palpatations, muscle twitching, brain fog and headaches since starting this latest mix much of which had gone away.

So is this a herx to bart, to babs, or symptoms coming back after switching meds? Not quite sure what to think

--------------------
If you play at the beach, expect to get some sand in your shorts [Smile]

Posts: 223 | From central pa | Registered: May 2010  |  IP: Logged | Report this post to a Moderator
chastain
LymeNet Contributor
Member # 34236

Icon 1 posted      Profile for chastain     Send New Private Message       Edit/Delete Post   Reply With Quote 
I get burning as well in my legs and my arms and my head at times too. My dr said it is neuropathy. Nerve pain often has a burning quality to it.

It sounds like you could be herxing. I obviously am not certain, but it sounds like the new meds are maybe stirring things up. I know that when I took cipro my palpatations were much worse. Dr said it was a herx. I hope you feel better. Jess.

Posts: 651 | From ct | Registered: Sep 2011  |  IP: Logged | Report this post to a Moderator
Carol in PA
Frequent Contributor (5K+ posts)
Member # 5338

Icon 1 posted      Profile for Carol in PA     Send New Private Message       Edit/Delete Post   Reply With Quote 
quote:
Originally posted by average joe:

Have terrible burning in both lower legs.

Ive also noticed returning palpatations, muscle twitching, brain fog and headaches since starting this latest mix much of which had gone away.


.
The burning may be nerve pain (neuropathy).
Sublingual B12 (methylcobalamin) can help, and is easy and inexpensive to try.


Palpitations, twitching, and headache are symptoms of low magnesium.

Posts: 6947 | From Lancaster, PA | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
nefferdun
Frequent Contributor (1K+ posts)
Member # 20157

Icon 1 posted      Profile for nefferdun     Send New Private Message       Edit/Delete Post   Reply With Quote 
Alpha Lipoic Acid is very good for neuropathy. It could be bart related and a herx. I had it too. Another thing that causes it is hyper coagulation (thick blood) which is reducing your circulation.

You could ask the doctor for some heparin to see if it helps. That stopped it for me when it flared up again last fall. Thinning your blood will also help the medication get deeper into your tissue and detoxing.

But you should not take heparin long term as it can deplete calcium and make your bones brittle. After a month or so, switch to lumbrokinase or boluoke. Blood thinners are also good biofilm busters.

--------------------
old joke: idiopathic means the patient is pathological and the the doctor is an idiot

Posts: 4676 | From western Montana | Registered: Apr 2009  |  IP: Logged | Report this post to a Moderator
GiGi
Frequent Contributor (5K+ posts)
Member # 259

Icon 1 posted      Profile for GiGi         Edit/Delete Post   Reply With Quote 
EMF and RF when resonating with toxic heavy metals cause this worst of all symptoms after Lyme Disease had been eradicated years before. I was treated by Dr. K. with well known anti-metals almost daily and that stopped the destructive symptoms gradually. EMF and other radiation etc. will penetrate walls, windows, roofs 24/7.

EMF and RF is now with us literally everywhere and that makes detoxing environmental and dental metals that much more important. It has absolutely nothing to do with Lyme and Co. After several years of Lyme our sensitivity level is no longer what it was pre-Lyme.

Get lab tested -- hair test and urine test by Doctor's Data with DMPS challenge/6 hour urine collection will tell you whether your body is able to release toxic metals and to which extent.

Take care.

Posts: 9834 | From Washington State | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
average joe
LymeNet Contributor
Member # 26091

Icon 1 posted      Profile for average joe     Send New Private Message       Edit/Delete Post   Reply With Quote 
Well after 3-4 days the worst of it seems to have subsided.

Shortly after my first post on this thread things took a nose dive. In addition to what was already mentioned, The disorientation, disassociation whichever one likes to call it, came screaming back along with intensely increased, almost unimaginable pain in most every joint, shin bones and throw in a bunch of muscles as well.

Everything pointing to a herx I suppose but WOW! I never experienced anything close to that. I literally just laid still hours at a time. It just hurt too damn badly to move.

I do take plenty of magnesium, B12, C, ect, The burning I too believe is definately neuropathy but thought that symptom was gone for good.....silly me. I've never tried the alpha lipoic acid but it's worth a shot. Any suggestions on what type works well?

--------------------
If you play at the beach, expect to get some sand in your shorts [Smile]

Posts: 223 | From central pa | Registered: May 2010  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.